# SDR N6WA2023031401

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10272
- Aircraft time: 32,900 hours, 23,379 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4526499
- Part serial: 343056056
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT INOP. R/R PORTABLE ELT BATTERY IEW ARTEX CMM 25-62-30 OPS CHECKS GOOD. BATTERY EXPIRES MAY/2029
